# SDR UALA2011013100507

- Difficulty date: January 28, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 79,066 hours, 12,787 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 3170
- Condition: Inoperative
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULTED AT START.   REPLACED APU BATTERY CHARGER IAW MM, GROUND OPS CK OK.  NO FAULTS.
